Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 44, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Apr 5, 2007, 3:37 PM EDT for 6 counties in Florida. It took effect at Apr 6, 2007, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 3:37 PM EDT (19:37 UTC)
- In effect from
- Apr 6, 2007, 11:00 AM EDT
- Expired
- Apr 6, 2007, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 051937 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 337 PM EDT THU APR 5 2007 ...COOLER BUT MUCH DRIER CONDITIONS SPREADING DOWN THE FLORIDA PENINSULA THROUGH SATURDAY... .DRY AIR WILL EASE SOUTH ACROSS THE NATURE COAST AND INTO THE TAMPA BAY AND LAKELAND AREA THIS EVENING. A SURGE OF COOLER AND MUCH DRIER AIR WILL ARRIVE FRIDAY AFTERNOON...AND BE REINFORCED ON SATURDAY AS AN UNSEASONABLY CHILLY AIR MASS FOR APRIL COVERS THE ENTIRE EASTERN U.S. OCCASIONALLY GUSTY NORTHERLY WINDS WILL ACCOMPANY THE DRY AIR EACH DAY. FLZ039-042-043-052300- /O.UPG.KTBW.FW.A.0028.070406T1600Z-070406T2300Z/ /O.NEW.KTBW.FW.W.0044.070406T1600Z-070406T2300Z/ /O.NEW.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/ /O.CON.KTBW.FW.W.0043.000000T0000Z-070405T2300Z/ LEVY-CITRUS-SUMTER- 337 PM EDT THU APR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT FRIDAY. A RED FLAG WARNING CONTINUES THIS AFTERNOON THROUGH 7 PM EDT. A FIRE WEATHER WATCH HAS NOW BEEN ISSUED FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THIS AFTERNOON: RELATIVE HUMIDITY WILL REMAIN NEAR 25 PERCENT ACROSS LEVY AND CITRUS COUNTY THROUGH 7 PM BEFORE RISING QUICKLY TOWARD SUNSET. HUMIDITY WILL FALL TO BETWEEN 25 AND 30 PERCENT IN NORTHERN SUMTER COUNTY BY 4 PM AND REMAIN THROUGH 7 PM. FRIDAY: HUMIDITY WILL FALL BELOW 35 PERCENT AROUND NOON...AND BOTTOM OUT BETWEEN 20 AND 25 PERCENT INLAND...AND 25 TO 30 PERCENT CLOSER TO THE COAST...BETWEEN 4 AND 5 PM. SOME LOCATIONS MAY HAVE UP TO 7 HOURS OF CRITICALLY LOW HUMIDITY. IN ADDITION...SUSTAINED 20 FOOT WINDS OF 10 MPH WITH BRIEF GUSTS TO 20 MPH OR SO ESPECIALLY AROUND NOON WILL ACCOMPANY THE DRY AIR. SATURDAY: SIMILAR CONDITIONS ARE EXPECTED. TEMPERATURES WILL BE UP TO 5 DEGREES COOLER THAN ON FRIDAY...BUT DEW POINTS WILL FALL INTO THE 20S TO AROUND 30...ALLOWING HUMIDITY TO FALL TO NEAR 20 PERCENT BY MID TO LATE AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ048-049-051-052-055>057-060-061-052300- /O.UPG.KTBW.FW.A.0028.070406T1600Z-070406T2300Z/ /O.NEW.KTBW.FW.W.0044.070406T1600Z-070406T2300Z/ /O.NEW.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/ HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS- SARASOTA-DE SOTO- 337 PM EDT THU APR 5 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT FRIDAY. A NEW FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SATURDAY AFTERNOON AND EVENING. THIS AFTERNOON: HUMIDITY WILL FALL TO NEAR 30 PERCENT IN PORTIONS OF HERNANDO AND PERHAPS NORTHERN PASCO COUNTY...BUT DURATIONS SHOULD REMAIN BELOW 4 HOURS. FRIDAY: HUMIDITY WILL FALL BELOW 35 PERCENT AROUND NOON IN HERNANDO...PASCO...EASTERN HILLSBOROUGH...AND POLK COUNTIES. HUMIDITY WILL FALL BELOW 35 PERCENT BY 2 PM IN DESOTO...HIGHLANDS...HARDEE...EASTERN MANATEE...AND EASTERN SARASOTA COUNTIES. READINGS WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT ACROSS THE NORTH PORTION OF THE WARNING AREA...AND 30 TO 34 PERCENT ACROSS THE SOUTH PORTION. DURATIONS WILL RANGE FROM 4 TO 7 HOURS ACROSS THE NORTH...AND 4 TO 5 HOURS ELSEWHERE. EXCEPTIONS WILL BE WITHIN 10 OR 15 MILES OF THE GULF COAST WHERE DURATION OF CRITICAL HUMIDITY SHOULD REMAIN BELOW 4 HOURS. IN ADDITION TO THE HUMIDITY...20 FOOT SUSTAINED WINDS OF 10 MPH WITH GUSTS UP TO 20 MPH ARE EXPECTED...ESPECIALLY AROUND MIDDAY. SATURDAY: EVEN DRIER AIR WILL PENETRATE ACROSS THE SOUTH CENTRAL FLORIDA PENINSULA...WITH HUMIDITY EXPECTED TO BOTTOM OUT NEAR 25 PERCENT AT MANY INLAND LOCATIONS BY MID AFTERNOON. DURATIONS COULD BE UP TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING AREA...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST WHERE DURATIONS MAY REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY 20 FOOT WINDS ARE EXPECTED ONCE AGAIN...ESPECIALLY AROUND MIDDAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ050-062-065-052300- /O.NEW.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/ PINELLAS-CHARLOTTE-LEE- 337 PM EDT THU APR 5 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THIS AFTERNOON: IN CHARLOTTE AND LEE COUNTIES...HUMIDITY WILL BRIEFLY DIP BELOW 35 PERCENT WHILE 20 FOOT SUSTAINED WINDS CONTINUE AROUND 10 MPH OR SO. THERE IS THE CHANCE THAT GUSTIER WINDS MAY ARRIVE...AND A SHORT FUSED RED FLAG WARNING MAY BE NEEDED. FRIDAY: ONE TO TWO HOURS OF HUMIDITY BELOW 35 PERCENT ARE POSSIBLE BETWEEN 4 AND 7 PM AS SKIES CLEAR BEHIND A WAVE OF ENERGY WHICH MAY PRODUCE SCATTERED SHOWERS EARLY IN THE MORNING. WINDS MAY GUST ABOVE 20 MPH...AND SHORT FUSED RED FLAG WARNINGS MAY NEED TO BE CONSIDERED. SATURDAY: EVEN DRIER AIR WILL PENETRATE INTO SOUTHWEST FLORIDA PENINSULA...WITH HUMIDITY EXPECTED TO BOTTOM OUT NEAR 25 PERCENT AT MANY INLAND LOCATIONS BY MID AFTERNOON. DURATIONS COULD BE UP TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING AREA...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST WHERE DURATIONS MAY REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY 20 FOOT WINDS ARE EXPECTED...ESPECIALLY AROUND MIDDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ BSG
4 follow-up statements
000 WWUS82 KTBW 052307 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 707 PM EDT THU APR 5 2007 ...COOLER BUT MUCH DRIER CONDITIONS SPREADING DOWN THE FLORIDA PENINSULA THROUGH SATURDAY... .DRY AIR WILL EASE SOUTH ACROSS THE NATURE COAST AND INTO THE TAMPA BAY AND LAKELAND AREA THIS EVENING. A SURGE OF COOLER AND MUCH DRIER AIR WILL ARRIVE FRIDAY AFTERNOON...AND BE REINFORCED ON SATURDAY AS AN UNSEASONABLY CHILLY AIR MASS FOR APRIL COVERS THE ENTIRE EASTERN U.S. OCCASIONALLY GUSTY NORTHERLY WINDS WILL ACCOMPANY THE DRY AIR EACH DAY. FLZ039-042-043-061130- /O.EXP.KTBW.FW.W.0043.000000T0000Z-070405T2300Z/ /O.CON.KTBW.FW.W.0044.070406T1600Z-070406T2300Z/ /O.CON.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/ LEVY-CITRUS-SUMTER- 707 PM EDT THU APR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT FRIDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. FRIDAY: HUMIDITY WILL FALL BELOW 35 PERCENT AROUND NOON...AND BOTTOM OUT BETWEEN 20 AND 25 PERCENT INLAND...AND 25 TO 30 PERCENT CLOSER TO THE COAST...BETWEEN 4 AND 5 PM. SOME LOCATIONS MAY HAVE UP TO 7 HOURS OF CRITICALLY LOW HUMIDITY. IN ADDITION...SUSTAINED 20 FOOT WINDS OF 10 MPH WITH BRIEF GUSTS TO 20 MPH OR SO ESPECIALLY AROUND NOON WILL ACCOMPANY THE DRY AIR. SATURDAY: SIMILAR CONDITIONS ARE EXPECTED. TEMPERATURES WILL BE UP TO 5 DEGREES COOLER THAN ON FRIDAY...BUT DEW POINTS WILL FALL INTO THE 20S TO AROUND 30...ALLOWING HUMIDITY TO FALL TO NEAR 20 PERCENT BY MID TO LATE AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ048-049-051-052-055>057-060-061-061130- /O.CON.KTBW.FW.W.0044.070406T1600Z-070406T2300Z/ /O.CON.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/ HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS- SARASOTA-DE SOTO- 707 PM EDT THU APR 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT FRIDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. FRIDAY: HUMIDITY WILL FALL BELOW 35 PERCENT AROUND NOON IN HERNANDO...PASCO...EASTERN HILLSBOROUGH...AND POLK COUNTIES. HUMIDITY WILL FALL BELOW 35 PERCENT BY 2 PM IN DESOTO... HIGHLANDS...HARDEE...EASTERN MANATEE...AND EASTERN SARASOTA COUNTIES. READINGS WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT ACROSS THE NORTH PORTION OF THE WARNING AREA...AND 30 TO 34 PERCENT ACROSS THE SOUTH PORTION. DURATIONS WILL RANGE FROM 4 TO 7 HOURS ACROSS THE NORTH...AND 4 TO 5 HOURS ELSEWHERE. EXCEPTIONS WILL BE WITHIN 10 OR 15 MILES OF THE GULF COAST WHERE DURATION OF CRITICAL HUMIDITY SHOULD REMAIN BELOW 4 HOURS. IN ADDITION TO THE HUMIDITY...20 FOOT SUSTAINED WINDS OF 10 MPH WITH GUSTS UP TO 20 MPH ARE EXPECTED...ESPECIALLY AROUND MIDDAY. SATURDAY: EVEN DRIER AIR WILL PENETRATE ACROSS THE SOUTH CENTRAL FLORIDA PENINSULA...WITH HUMIDITY EXPECTED TO BOTTOM OUT NEAR 25 PERCENT AT MANY INLAND LOCATIONS BY MID AFTERNOON. DURATIONS COULD BE UP TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING AREA...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST WHERE DURATIONS MAY REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY 20 FOOT WINDS ARE EXPECTED ONCE AGAIN...ESPECIALLY AROUND MIDDAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ050-062-065-061130- /O.CON.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/ PINELLAS-CHARLOTTE-LEE- 707 PM EDT THU APR 5 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. FRIDAY: ONE TO TWO HOURS OF HUMIDITY BELOW 35 PERCENT ARE POSSIBLE BETWEEN 4 AND 7 PM AS SKIES CLEAR BEHIND A WAVE OF ENERGY WHICH MAY PRODUCE SCATTERED SHOWERS EARLY IN THE MORNING. WINDS MAY GUST ABOVE 20 MPH...AND SHORT FUSED RED FLAG WARNINGS MAY NEED TO BE CONSIDERED. SATURDAY: EVEN DRIER AIR WILL PENETRATE INTO SOUTHWEST FLORIDA PENINSULA...WITH HUMIDITY EXPECTED TO BOTTOM OUT NEAR 25 PERCENT AT MANY INLAND LOCATIONS BY MID AFTERNOON. DURATIONS COULD BE UP TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING AREA...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST WHERE DURATIONS MAY REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY 20 FOOT WINDS ARE EXPECTED...ESPECIALLY AROUND MIDDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ BSG
000 WWUS82 KTBW 060709 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 309 AM EDT FRI APR 6 2007 ...RED FLAG CONDITIONS FOR TODAY AND SATURDAY... .DRY HIGH PRESSURE WILL FLOW SOUTH ACROSS THE AREA TODAY WITH EVEN DRIER AIR EXPECTED SATURDAY. FLZ039-042-043-048-049-051-052-055>057-060-061-061915- /O.UPG.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/ /O.NEW.KTBW.FW.W.0045.070407T1500Z-070408T0000Z/ /O.EXT.KTBW.FW.W.0044.070406T1500Z-070407T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO- 309 AM EDT FRI APR 6 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY. THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HUMIDITY WILL FALL BELOW 35 PERCENT AROUND NOON AND READINGS WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT. DURATIONS WILL RANGE FROM 4 TO 7 HOURS ACROSS THE NORTH...AND 4 TO 5 HOURS ELSEWHERE. EXCEPTIONS WILL BE WITHIN 10 OR 15 MILES OF THE GULF COAST WHERE DURATION OF CRITICAL HUMIDITY SHOULD REMAIN BELOW 4 HOURS. IN ADDITION TO THE HUMIDITY...20 FOOT SUSTAINED WINDS OF 10 MPH WITH GUSTS UP TO 20 MPH ARE EXPECTED...ESPECIALLY AROUND MIDDAY. EVEN DRIER AIR WILL MOVE ACROSS THE AREA SATURDAY. DURATIONS COULD BE UP TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING AREA...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST WHERE DURATIONS MAY REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY 20 FOOT WINDS ARE EXPECTED ONCE AGAIN...ESPECIALLY AROUND MIDDAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ050-062-065-061915- /O.UPG.KTBW.FW.A.0029.070407T1600Z-070407T2300Z/ /O.NEW.KTBW.FW.W.0045.070407T1500Z-070408T0000Z/ PINELLAS-CHARLOTTE-LEE- 309 AM EDT FRI APR 6 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ONE OR TWO HOURS OF HUMIDITY NEAR 35 PERCENT ARE EXPECTED LATE THIS AFTERNOON. WINDS MAY GUST ABOVE 20 MPH...AND SHORT FUSED RED FLAG WARNINGS MAY BE NEEDED. CONTINUE TO MONITOR CONDITIONS THROUGH THE AFTERNOON. EVEN DRIER AIR WILL MOVE ACROSS THE AREA SATURDAY. DURATIONS COULD BE UP TO 7 HOURS JUST ABOUT EVERYWHERE IN THE WARNING AREA...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST WHERE DURATIONS MAY REMAIN BELOW 4 HOURS. OCCASIONALLY GUSTY 20 FOOT WINDS ARE EXPECTED ONCE AGAIN...ESPECIALLY AROUND MIDDAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
000 WWUS82 KTBW 061549 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 1149 AM EDT FRI APR 6 2007 ...RED FLAG CONDITIONS FOR TODAY AND SATURDAY... ...FIRE WEATHER WATCH FOR SUNDAY... .DRY HIGH PRESSURE WILL FLOW SOUTH ACROSS THE AREA TODAY WITH EVEN DRIER AIR EXPECTED SATURDAY AND SUNDAY. FLZ050-062-065-070000- /O.NEW.KTBW.FW.A.0030.070408T1500Z-070409T0000Z/ /O.EXA.KTBW.FW.W.0044.000000T0000Z-070407T0000Z/ /O.CON.KTBW.FW.W.0045.070407T1500Z-070408T0000Z/ PINELLAS-CHARLOTTE-LEE- 1149 AM EDT FRI APR 6 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY. DEW POINTS IN THE MID 40S WITH AFTERNOON TEMPERATURES IN THE UPPER 70S WILL ALLOW FOR FOUR TO FIVE HOURS OF HUMIDITY BELOW 35 PERCENT THIS AFTERNOON. EVEN DRIER AIR WILL MOVE ACROSS THE AREA SATURDAY AND REMAIN IN PLACE FOR SUNDAY. DURATIONS COULD BE UP TO 7 HOURS IN MOST LOCATIONS SATURDAY...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST WHERE DURATIONS SHOULD BE AROUND 4 HOURS. OCCASIONALLY GUSTY 20 FOOT WINDS ARE EXPECTED...ESPECIALLY AROUND MIDDAY. SIMILAR CONDITIONS ARE EXPECTED SUNDAY AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ039-042-043-048-049-051-052-055>057-060-061-070000- /O.NEW.KTBW.FW.A.0030.070408T1500Z-070409T0000Z/ /O.CON.KTBW.FW.W.0044.000000T0000Z-070407T0000Z/ /O.CON.KTBW.FW.W.0045.070407T1500Z-070408T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO- 1149 AM EDT FRI APR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY. HUMIDITIES HAVE FALLEN BELOW 35 PERCENT IN MOST AREAS AND READINGS ARE EXPECTED TO BOTTOM OUT BETWEEN 20 AND 25 PERCENT. DURATIONS WILL RANGE FROM 4 TO 7 HOURS. IN ADDITION TO THE HUMIDITY...20 FOOT SUSTAINED WINDS OF 10 MPH WITH GUSTS UP TO 20 MPH ARE EXPECTED. EVEN DRIER AIR WILL MOVE ACROSS THE AREA SATURDAY AND REMAIN IN PLACE FOR SUNDAY. DURATIONS COULD BE UP TO 7 HOURS IN MOST LOCATIONS...SAVE FOR THOSE AREAS WITHIN 10 TO 15 MILES OF THE COAST WHERE DURATIONS SHOULD BE AROUND 4 HOURS. OCCASIONALLY GUSTY 20 FOOT WINDS ARE EXPECTED ONCE AGAIN...ESPECIALLY AROUND MIDDAY. SIMILAR CONDITIONS ARE EXPECTED SUNDAY AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
000 WWUS82 KTBW 070012 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 812 PM EDT FRI APR 6 2007 ...VERY DRY CONDITIONS AGAIN SATURDAY AFTERNOON ALONG WITH GUSTY WINDS WILL CONTINUE A HIGH THREAT FOR WILD OR BRUSH FIRE SPREAD... ...CONTINUED DRY ON SUNDAY BUT WITH LIGHTER WINDS AND MORE CLOUD COVER... .CANADIAN HIGH PRESSURE WILL CONTINUE SPREADING ACROSS FLORIDA THROUGH THE WEEKEND...CONTINUING THE VERY DRY CONDITIONS SATURDAY. DRY WEATHER WILL CONTINUE SUNDAY BUT WITH LESS WIND AND ADDITIONAL CLOUD COVER. FLZ039-042-043-048>052-055>057-060>062-065-071130- /O.EXP.KTBW.FW.W.0044.000000T0000Z-070407T0000Z/ /O.CON.KTBW.FW.W.0045.070407T1500Z-070408T0000Z/ /O.CON.KTBW.FW.A.0030.070408T1500Z-070409T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 812 PM EDT FRI APR 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...RED FLAG WARNING HAS EXPIRED THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING AS TEMPERATURES ARE FALLING RAPIDLY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. SATURDAY: VERY DRY AIR WILL CONTINUE TO DOMINATE ALL OF WEST CENTRAL AND SOUTHWEST FLORIDA SATURDAY. THOUGH TEMPERATURES WILL BE UP TO 5 DEGREES COOLER THAN ON FRIDAY AFTERNOON...DEW POINTS WILL BE UP TO 5 DEGREES LOWER IN SOME PLACES...LEADING TO ANOTHER ROUND OF WIDESPREAD 20 PERCENT MINIMUM AFTERNOON HUMIDITY BETWEEN 2 AND 5 PM. IN ADDITION TO THE HUMIDITY...20 FOOT SUSTAINED WINDS WILL INCREASE TO 10 TO 15 MPH WITH GUSTS TO 20 MPH...EXACERBATING THE THREAT FOR WILD OR BRUSH FIRE SPREAD. DURATION OF LOW HUMIDITY WILL BE AS LONG AS 9 HOURS IN SOME LOCATIONS. SUNDAY: THE VERY DRY AIR WILL CONTINUE AGAIN ON SUNDAY...WITH AFTERNOON HUMIDITY LIKELY FALLING TO 20 TO 25 PERCENT ONCE AGAIN BETWEEN 2 AND 5 PM. HOWEVER...A BIT MORE CLOUD COVER MAY KEEP AFTERNOON TEMPERATURES DOWN A FEW DEGREES OVER SATURDAY...AND 20 FOOT WINDS WILL BE LIGHT EXCEPT NEAR THE COAST WHERE AN AFTERNOON SEA BREEZE MAY DEVELOP. DURATIONS OF 6 HOURS OR MORE OF CRITICAL HUMIDITY BELOW 35 PERCENT ARE EXPECTED IN MOST LOCATIONS...AND THE WATCH MAY BE UPGRADED TO A RED FLAG WARNING AS SOON AS EARLY SATURDAY MORNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ BSG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 5, 2:17 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 5, 2:17 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
217 PM EDT THU APR 5 2007
.SHORT TERM (TONIGHT-SAT)...COLD FRONT IS MOVING THROUGH THE
SOUTHERN HALF OF THE AREA THIS AFTERNOON. SHOWERS SHOULD DEVELOP
THROUGH THE LATE AFTERNOON AND EVENING MAINLY CENTRAL AND SOUTH AS
THE FRONT STALLS ACROSS SOUTH FL AND AN UPPER SHORTWAVE TROUGH
SWINGS OVER THE STATE. DRY HIGH PRESSURE THEN BUILDS OVER THE AREA
FROM THE NW FOR FRIDAY AND SATURDAY. THIS WILL BRING MOSTLY CLEAR
SKIES AND COOLER TEMPS ACROSS THE AREA. TEMPS TONIGHT EXPECTED IN
THE MID 40S NORTH TO THE LOWER 60S SOUTH. HIGHS FRIDAY WILL BE IN
THE UPPER 60S TO MID 70S WITH LOWS FRIDAY NIGHT FALLING INTO THE
MID-UPPER 30S NORTH TO THE UPPER 40S TO MID 50S CENTRAL AND
SOUTH. SATURDAY HIGHS ARE EXPECTED IN THE MID 60S NORTH TO THE
LOWER 70S SOUTH.
.LONG TERM (SAT NIGHT-THU)...MID/UPPER LEVEL TROUGH WILL REMAIN OVER
THE EASTERN U.S. THROUGH THE PERIOD WITH SHORTWAVES ROTATING THROUGH
IT. RELATIVELY COOL AIRMASS WILL BE IN PLACE FOR SATURDAY NIGHT
THROUGH MONDAY WITH WELL BELOW NORMAL TEMPERATURES EXPECTED.
SATURDAY NIGHT/SUNDAY MORNING LOOKS TO BE THE COLDEST AND HAVE
GENERALLY GONE A FEW DEGREES ABOVE MOS NUMBERS WITH LOWS FALLING
INTO THE 30S ACROSS THE NATURE COAST AND 40S TO LOWER 50S
ELSEWHERE. CLOUDS WILL INCREASE ON SUNDAY AS A SHORTWAVE APPROACHES
THE SOUTHEAST U.S. HELPING TO INDUCE LOW PRESSURE OVER THE GULF OF
MEXICO. APPEARS THAT THIS WILL SETUP AN OVERRUNNING EVENT FOR THE
REGION LATE SUNDAY INTO MONDAY MORNING AND WILL CONTINUE WITH CHANCE
POPS ACROSS THE ENTIRE AREA AT THIS TIME. SURFACE HIGH PRESSURE
WILL BUILD IN BEHIND THE SYSTEM TUESDAY BRINGING A RETURN TO MOSTLY
SUNNY AND DRY WEATHER WITH TEMPERATURES BEGINNING TO MODERATE. FOR
WEDNESDAY THE NEXT SHORTWAVE WILL BE MOVING ACROSS THE EASTERN U.S.
WITH AN ASSOCIATED COLD FRONT APPROACHING FROM THE NORTHWEST
BRINGING AN INCREASE IN CLOUDS AND A CHANCE OF SHOWERS AND POSSIBLY
A FEW THUNDERSTORMS. MODELS GIVING DIFFERENT SOLUTIONS WITH REGARD
TO HOW FAR SOUTH THE FRONT WILL MAKE IT AND HAVE THEREFORE LEFT
PREVIOUS FORECAST ALONE WHICH PUSHED THE FRONT INTO THE REGION AND
WASHED IT OUT. TEMPERATURES WILL RETURN TO ABOUT NORMAL FOR
WEDNESDAY AND THURSDAY.
.AVIATION...GENERALLY VFR CONDITIONS ARE EXPECTED THROUGH EARLY
TONIGHT THEN SOME AREAS OF MVFR CEILINGS AND VISIBILITIES WILL BE
POSSIBLE LATER TONIGHT INTO FRIDAY MORNING AS DRIER AIR PUSHES
SOUTHWARD.
&&
.MARINE...A RATHER TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS THE
OFFSHORE WATERS THROUGH EARLY SATURDAY. HAVE AN SCEC CURRENTLY IN
PLACE THROUGH FRIDAY MORNING. A SCA WILL THEN LIKELY BE REQUIRED
FOR FRI MORNING THROUGH SATURDAY MORNING AS HIGH PRESSURE BUILDS
OVER THE AREA. AN AREA OF LOW PRESSURE WILL THEN MOVE ACROSS THE
STATE SUNDAY AND EARLY MONDAY WITH HIGH PRESSURE BUILDING INTO THE
REGION BEHIND THE SYSTEM FOR LATE MONDAY AND TUESDAY.
&&
.FIRE WEATHER...RED FLAG WARNING FOR THE NORTH WILL CONTINUE THROUGH
7PM THIS EVENING. DRIER HIGH PRESSURE WILL BUILD ACROSS THE AREA FOR
FRIDAY WITH HUMIDITIES EXPECTED TO FALL BELOW 35 PERCENT FOR 4+
HOURS EVERYWHERE EXCEPT THE SOUTH. WILL UPGRADE THE WATCH TO A
WARNING. DRY CONDITIONS WILL CONTINUE ACROSS THE AREA FOR SATURDAY.
WILL ISSUE A WATCH FOR ALL ZONES SATURDAY AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 54 74 50 67 / 30 5 5 5
FMY 61 78 53 74 / 40 10 5 5
GIF 56 77 48 68 / 30 5 5 5
SRQ 58 73 52 69 / 30 5 5 5
BKV 45 73 39 64 / 20 0 5 5
SPG 60 73 54 66 / 30 5 5 5
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
SARASOTA-SUMTER.
RED FLAG WARNING FROM 12 PM TO 7 PM EDT FRIDAY FOR CITRUS-DE
SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-
PASCO-POLK-SARASOTA-SUMTER.
RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR CITRUS-LEVY-
SUMTER.
GULF WATERS...SMALL CRAFT EXERCISE CAUTION THROUGH FRIDAY MORNING
FOR BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO
60 NM.
&&
SHORT TERM/MARINE...24
LONG TERM/AVIATION...69Hazardous weather outlook, Apr 5, 5:21 AM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 521 AM EDT THU APR 5 2007 FLZ039-042-043-048>052-055>057-060>062-065-052130- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 521 AM EDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... DRY AIR OVER THE NORTHERN FORECAST AREA TODAY WILL ALLOW RED FLAG CONDITIONS TO DEVELOP THIS AFTERNOON OVER LEVY...CITRUS...AND SUMTER COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MUCH DRIER COLDER AIR WILL ADVECT OVER WEST CENTRAL AND SOUTHWEST FLORIDA FRIDAY WITH RED FLAG CONDITIONS LIKELY OVER ALL OF WEST CENTRAL FLORIDA WITH THE EXCEPTION OF PINELLAS COUNTY. RED FLAG CONDITIONS ARE ALSO NOT EXPECTED ACROSS LEE AND CHARLOTEE COUNTIES. COOL DRY AIR IS EXPECTED TO REMAIN OVER THE AREA THROUGH SUNDAY WITH RED FLAG CONDITIONS POSSIBLE ACROSS PORTIONS OF THE AREA EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:45 AM EDT | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 12 hr |
| Apr 5, 3:45 AM EDT | Red Flag Warning | TBW | Sumter | 15 hr |
| Apr 5, 3:37 PM EDT | Fire Weather Watch | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 12 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.